Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2007 (2007), Article ID 82348, 25 pages
Research Article

Asymptotic Solution of the Theory of Shells Boundary Value Problem

1Institute of General Mechanic, RWTH Aachen, Templergraben 64, Aachen 52056, Germany
2Department of Automatics and Biomechanics, Technical University of Łódź, 1/15 Stefanowski Street, Łódź 90-924, Poland

Received 2 November 2006; Revised 26 February 2007; Accepted 29 June 2007

Academic Editor: José Manoel Balthazar

Copyright © 2007 I. V. Andrianov and J. Awrejcewicz. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

I. V. Andrianov and J. Awrejcewicz, “Asymptotic Solution of the Theory of Shells Boundary Value Problem,” Mathematical Problems in Engineering, vol. 2007, Article ID 82348, 25 pages, 2007. doi:10.1155/2007/82348